Format

Send to

Choose Destination
Case Rep Oncol. 2019 Jul 16;12(2):568-572. doi: 10.1159/000501849. eCollection 2019 May-Aug.

The Achievement of Long-Term CRPC Control in a Patient with Enzalutamide-Induced Nausea and Fatigue after Overcoming the Adverse Events with a Temporary Drug Holiday.

Author information

1
Departments of Urology and Renal Transplantation, Yokohama City University Medical Center, Yokohama, Japan.
2
Department of Urology, Yokohama City University Graduate School of Medicine, Yokohama, Japan.

Abstract

While the overall survival of patients with castration-resistant prostate cancer (CRPC) has been prolonged by enzalutamide, a considerable number of patients suffer from enzalutamide-induced nausea and fatigue. An 86-year-old male patient who started enzalutamide (160 mg) for CRPC treatment, experienced nausea and vomiting approximately 2 weeks after the start of treatment. Enzalutamide treatment was stopped for two weeks, then restarted enzalutamide at a half-dose (80 mg); the dose was then increased to 120 mg. He remained free from any adverse events and showed good CRPC control for 53 months. We herein report the case of a patient with enzalutamide-induced nausea and vomiting, whose symptoms were overcome and in whom long-term CRPC control was achieved following a temporary drug holiday.

KEYWORDS:

Drug holiday; Enzalutamid; Xtandi

Supplemental Content

Full text links

Icon for S. Karger AG, Basel, Switzerland Icon for PubMed Central
Loading ...
Support Center